# SDR REXA2013061201180

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 20,206 hours, 17,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED COCKPIT PBE NOT SERVICEABLE.  R & R COCKPIT PBE WITH SERVICEABLE PBE IAW AMM 35-30-00.
